# SDR AWXA96007

- Difficulty date: January 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N328AW
- Make and model: Boeing 737-3B7
- Aircraft serial: 23377
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 6454051
- Condition: Failed
- Location: Cabin
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CMH/MCO - FLT 3105 - PILOT REPORTED NOISE AND SMOKE IN CABIN.  FOUND A BAD RECIRCULATION FAN.  REMOVED AND REPLACED RECIRCULATION FAN.  OPS CHECK GOOD.  (X)
